Aug 20, 2012 - 4:38 pm
Can anyone tell me what you have experienced with Nueropathy? I finished chemo back in March and ever since then I have noticed that my fingers are very numb and tingly, along with my heals and toes. My toes actually do not have much feeling in them, as I have stubbed them and bent back a couple of toe nails without much pain.
Just curious how much time to expect for this to slow down and eventually stop. I have a hard time at work flipping pages, and at times I find it difficult to walk. Sometimes I feel like I am taking humongous steps.
I believe it was the oxiplatin that I was given that caused this issue, and I am expecting to get some additional follow up chemo next month. I had the liver resected and they want to do some additional follow up chemo. Do I refuse the oxiplatin, or since I had a very good response to the chemo cocktail, continue with the same stuff... just do not like the aftermath and affects of it.
Thanks in advance for the advice and info!!
Good day to all!